| Model Number |
5532-G-313 |
| Medical Device Problem Codes |
Inadequacy of Device Shape and/or Size (1583); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/29/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.A review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
Dr.Inserted a triathlon ps tibial insert and noticed part of the locking wire sticking up above the edge of the baseplate.The insert was removed and replaced with another of the same size without further incident.Update 30/april/2019 wg: surgical delay is reported as "yes".Update: "delay was less than a minute.".
Event or Problem Description
Additional Manufacturer Narrative
Upon review, h1 was noted incorrect.This report is to correct h1.H3 other text : device not returned.